# SDR USAA2014061900002

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 51,219 hours, 21,248 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD ENTRY WAY MEGA PHONE COVER FELL OFF.  ATTACHED FWD MEGA PHONE COVER AS REQUIRED, CHECKED OK.
